# SDR 2003UALA00445

- Difficulty date: May 23, 2003
- Submitted: June 3, 2003
- Operation: Air carrier
- Aircraft: N676UA
- Make and model: Boeing 767322
- Aircraft serial: 30028
- Aircraft time: 6,982 hours, 1,996 cycles
- Engine: Pwa PW4052
- System (JASC): 7500 · Engine Bleed Air System
- Part: Switch
- Condition: Malfunctioned
- Location: Lt Bleed
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

LT BLEED FAILED ON TAKEOFF ROLL.  CREW WAS DOING A PACKS OFF TAKEOFF WITH ENG BLEED SWITCHES ON AND ALL ISOLATION VALVES OPEN.  NORMAL CONDITION TO GET BLEED OFF ON ONE SIDE OR THE OTHER DUE TO DUAL BLEED PROTECTION.
